| Catalog Number |
100/199/080 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that when the patient was intubated, there was a leak in the cuff.There was patient involvement and no adverse harm reported.
Additional Manufacturer Narrative
A1 - patient identifier was updated.D3 was updated.D5 - operator of device was updated.D7a - single use device was updated.H3 and h6 were updated.D9 - date returned to mfr was 15-may-2026.Five samples were returned for evaluation.A review of the lot history revealed no nonconformities that could have contributed to the reported complaint.Visual inspection was conducted to assess the condition of each piece, and no discernible defects were observed; the tubes appeared intact.Functional testing was also performed, and all five samples passed the leak test, with no leaks or deflation detected.As a result, the complaint could not be confirmed, and a root cause could not be determined.